# SDR USAA040070

- Difficulty date: March 29, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53471124201
- Condition: Worn
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHEAR PLATE WORN/CHAFED 1 INCH BY 1 INCH IN FOUR AREAS, FRAME 69-70 Y1292, Z-240.  REPLACED SHEAR PLATE PER SRM 53-41-17 AND 51-42-11.  LEVEL 2, TASK NR JA-260-53500.  (M)
